MathSciNet Relay Station
MathSciNet bibliographic data
MR33102 (11,391c) 14.0X
Muhly, H. T. The irregularity of an algebraic surface and a theorem on regular surfaces. Bull. Amer. Math. Soc. 55, (1949). 940–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement